It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am taking 60mg of Adderall 2 times a day every 5 hours and a third dose of 30-45mg in the evening. I have no adverse effects but am experiencing some depression and anxiety. I have always had an anxiety problem but now feel depressed. I do have serious ADHD and am being treated by a highly recommended Child Neurologist who is an ADD/ADHD specialist who treats adults as well. I was taking Ritalin 4 times a day at 60mg a dose (every 3.5hrs) and I hated the peaky behavior of the drug and switched a little over a month ago. I saw the doctor today and he put me on 150mg a day of Wellbutrin XL to go with the Adderall. I question the high dose of Adderall but he says it should cause no long term side effects and that many other patients (adult) of his are on simular doses. Like I said the only side effect I have noticed is depression and not feeling very hungry. I don't think high doses like this are safe for every adult, but in cases of extreme hyperactivity they help drastically.





All times are GMT -7. The time now is 10:30 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!